# SDR EIAA970057

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910783
- Condition: Cracked
- Location: Rt Mlg
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND RIGHT MLG INBOARD DOOR FORWARD FRAME CRACKED.  REPAIRED RIGHT MLG DOOR CRACK PER DAC SK 933-002.  (M)
